Harmonic connections

García-Río, Eduardo and Vanhecke, Lieven and Vázquez-Abal, María Elena: Harmonic connections. In: Acta scientiarum mathematicarum, (62) 3-4. pp. 583-607. (1996)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 583-607
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 605-607.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15638

Actions (login required)

View Item View Item